JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 9, Issue 4, Article 120
Cauchy's Means of Levinson Type

    Authors: Matloob Anwar, Josip E. Pecaric,  
    Keywords: Convex function, Ky-Fan inequality, Weighted mean.  
    Date Received: 14/07/08  
    Date Accepted: 12/10/08  
    Subject Codes:

Pri: 26A51; Sec: 26A46, 26A48.

    Editors: Shoshana Abramovich,  

In this paper we introduce Levinson means of Cauchy's type. We show that these means are monotonic.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login